Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 23, Pages 1189-1237

Nonlinear connections and spinor geometry

1Centro Multidisciplinar de Astrofisica - CENTRA, Departamento de Fisica, Instituto Superior Tecnico, Lisboa 1049-001, Portugal
2Faculty of Mathematics and Informatics, State University of Moldova, Chişinău MD 2009, Moldova

Received 21 December 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergiu I. Vacaru and Nadejda A. Vicol, “Nonlinear connections and spinor geometry,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 23, pp. 1189-1237, 2004.